# SDR DALA2022020700808

- Difficulty date: February 3, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 80,320 hours, 24,966 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 AFTER LANDING WE HAD EICAS MSG "L CTR ENTRY DOOR" WITH ALL INDICATION (FA) BEING ARMED. CORRECTIVE ACTION: TROUBLESHOT AND FOUND THE TARGET ON THE DOOR WAS LOOSE. READJUSTMENT OF SENSOR AND TARGET ON THE DOOR PER B757 AMM 52-71-00. OPS CHECK GOOD. (8492674)
